Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Nerve pain, collapsed vertebrae, sciatic nerve, hearing loss in ears, rheumatoid arthritis. Been on Endep and methotrexate. Dosage?

I have been on Endep for about 2years for nerve pain from collapsed vertebrae affecting sciatic nerve. I started out on 10 mgs. It gave measure of relief- then it was increased to 35 mgs. and about 3 months ago to 45 mgs. I now have severe hearing loss in left ear n increased loss of hearing in right ear. The effect on nerve pain did not increase. I am also on Methotrexate IM weekly and Orencia weekly for Rheumatoid arthritis.

I have reduced Endep back to 35mgs. Is hearing loss from Endep reversible?
Asked On : Wed, 9 Oct 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
General & Family Physician 's  Response
Hi Friend ,
Welcome to Health Care Magic Forum

I read your query and it seems that hearing loss is not due to endep medication .
minority of people who on Orencia medication reported hearing loss .
I advice you to get consulted from your Physician before reducing dosage of Endep and Discuss with your Physician about possibility of hearing loss with Orencia medication.
I suggest you to stop getting treated with Orencia and can make hearing loss reversible.

Hope I provided information to help you better.
Take Care.
Answered: Thu, 10 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor